RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Milov, E V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:63
Abstract pages:177
Full texts:41
References:34

http://www.mathnet.ru/eng/person59442
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2007
1. E. V. Milov, A. M. Kadomtseva, G. P. Vorob'ev, Yu. F. Popov, V. Yu. Ivanov, A. A. Mukhin, A. M. Balbashov, “Switching of spontaneous electric polarization in the DyMnO$_3$ multiferroic”, Pis'ma v Zh. Èksper. Teoret. Fiz., 85:10 (2007),  610–614  mathnet; JETP Letters, 85:10 (2007), 503–506  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019